# SDR ASAA0945778

- Difficulty date: May 24, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N713AS
- Make and model: Boeing 737490
- Aircraft serial: 30161
- Aircraft time: 33,209 hours, 18,090 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 65479598
- Condition: Damaged
- Location: Bs 792-797
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD DOORWAY FRAME DAMAGED REPLACED WEB.
